Need help!!! Feel like I'm losing my mind?
- 13 Dec 2017 by Mikeyo82
- 14 Feb 2018
- shakes, tremor, symptom, cipralex, crying, hand
I've been taking cipralex for 4 weeks and it made my symptoms worse... shakes, hand tremors, feeling cold all the time, crying. Doctor just switched me to pritsiq... any thoughts on how long before I feel better? I've been really struggling with this. Everything started when I thought my sinus infection wasn't getting better. Believed I had meningitis, cold hands/feet, sweating all the time. Went to the hospital and did a ctscan and blood work. Said I was having a panic attack. Everything came back great that's why they started me on cipralex which made my sinuses worse.
Mikey; Yes the Pristiq, Should give you some relief and we are all made up different and it works on its own before you get better normally you feel a bit worse for a couple weeks as the Cipralex leave your body and your body gets used to the new medication normally a couple of weeks you just have to know right now it is just the medication making you think your getting worse. But slowly you will start to feel better meaning 1 to 2 weeks time But you can't tell for sure we are all different some sooner and some it can take a bit longer. You just have to know it is the medication building up in your system MOST really find pretty good results with this one. But you just have to fight it out with the side effects when you first start these. Good luck to you keep the faith. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Posted 30 Nov 2010 • 4 answers
Posted 3 Jul 2011 • 4 answers
Posted 15 Aug 2017 • 2 answers
Posted 25 Feb 2018 • 0 answers